# SDR IPXA2571656

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 21,024 hours, 13,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N100849
- Condition: Dented
- Location: Bs 1340 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT PIT STA 1340 BETWEEN 25-26R VERTICAL FLANGE OF FRAME IS DENTED.  REPAIRED IAW SRM 53-00-07-2R-5, DETAIL 3.
